I have bad pain in the middle of my stomach just kinda underneath where the middle of my boobs are. It comes and goes. I have been taking Tylenol 4 since Monday for back pain. I didn't take any today and felt fine this morning but now I am feeling sick again. I didn't use more than 6 a day
I don't think it's the medicine but the reaction it has on your stomach.
Do you have trouble with meds?
Did you take it after eating with a full glass of water ?
To give you a visual ...
On an empty stomach, the pills which are quite large, sit in contact with the stomach lining. It can cause gastritis and even a little ulcer.
If you have food, it will not stick to the lining. The water will assist the gastric juices to break up the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2011 • 4 answers
Posted 26 Jul 2012 • 8 answers
Posted 10 Jan 2015 • 5 answers
Posted 11 Nov 2015 • 2 answers
Posted 29 May 2016 • 2 answers